advertisement
Question
Posted by: Sandra | 2010-02-09

Nordette !!!!!!!!!!!!

My last period were on 25 dec.i started using Nordette on the 21st of jan. my next periods is suppose to be on the 13th of Feb, but I’ ve noticed that im spotting is it normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months for your cycle to stabalise on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-02-11

It can take a few months for your cycle to stabalise on the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement